Global error bounds with fractional exponents

Authors
Citation
Kf. Ng et Xy. Zheng, Global error bounds with fractional exponents, MATH PROGR, 88(2), 2000, pp. 357-370
Citations number
9
Language
INGLESE
art.tipo
Article
Categorie Soggetti
Mathematics
Journal title
MATHEMATICAL PROGRAMMING
ISSN journal
0025-5610 → ACNP
Volume
88
Issue
2
Year of publication
2000
Pages
357 - 370
Database
ISI
SICI code
0025-5610(200008)88:2<357:GEBWFE>2.0.ZU;2-D
Abstract
Using the partial order induced by a proper weakly lower semicontinuous fun ction on a reflexive Banach space X we give a sufficient condition for f to have error bounds with fractional exponents. Application is given to ident ify the set of such exponents for quadratic functions.